# SDR FDEA201009303839

- Difficulty date: September 30, 2010
- Submitted: October 1, 2010
- Operation: Air carrier
- Aircraft: N390FE
- Make and model: Doug MD-10-10F
- Aircraft serial: 46624
- Aircraft time: 82,577 hours, 33,866 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin
- Part number: ARB2886503
- Condition: Cracked
- Location: Lt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LT WING - OUTBOARD OF PYLON, SLAT MECHANISM PANEL, INBOARD FORWARD CUTOUT FOUND CRACKED.  TRIMMED AND REPAIR CARRIED OUT IAW SRM 57-10-00 FIG 68, VOL I, REV 96.  REPAIR CLASSIFIED MINOR IAW GMM 6-2-100, REV 111.
